# SDR DALA2020010207675

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 70,865 hours, 26,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 696, L/P 6439630) $R EMERGENCY SLIDE ILLUMINATION LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: CLEANED SOCKET CONTACT AND INSTALLED NEW BULB.
